AS A PREVENTATIVE MEASURE?! Not for me. NO. Diverticulitis runs in my family. I thought I HAD a bout of diverticulitis and had to STOP using amitriptyline because of it. My doctor actually called it "the fatty pill". I felt bloated and gained weight. I had to drink so much fluid to keep from becoming dehydrated. I can't imagine this would help? As a matter of fact, I read one side-effect of amitriptyline is PAIN IN YOUR LEFT SIDE. That would be confusing and it did confuse me. It felt just like diverticulitis. Obviously, you shouldn't stop taking anything without talking to your doctor, but, well, be careful.
- Amitriptyline Information for Consumers
- Amitriptyline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amitriptyline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Mar 2010 • 4 answers
Posted 5 Aug 2013 • 3 answers
Posted 17 Mar 2015 • 1 answer
Posted 29 Jan 2016 • 1 answer
What could be causing middle of gut pain 2 weeks after e r confirmed diverticulitis +7dys ant.Bioti?
Posted 20 Mar 2016 • 1 answer